# SDR AT9900281

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE FORWARD CABIN SEAT TRACK AT BS 200 TO 279 RBL 22 CORRODED. REMOVED FLOOR PANELS, FABRICATED NEW SEAT TRACK AND SPLICE, LOCATED, DRILLED, ALODINED, PRIMED AND INSTALLED IAW DC9 SRM 53-05 FIG 4, 51-10-3, 51-30-1, 51-30-2, AND 53-20-1.
